# SDR UALA2012060803139

- Difficulty date: June 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 87,722 hours, 13,932 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Power Cable
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY, PIGTAIL P51 P52 P53 HAS EXPOSED WIRES.  REPLACED P52 AND P53 PIGTAIL POWER CORDS.  REPLACED P51 PIGTAIL.  ALL PIGTAILS OPERATE NORMAL.
